Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Cause of abdominal pain and delayed period after taking Ipill?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hi, me and my girlfriend had foreplay last saturday. we only had foreplay and that too with my underwear on. but it got wet. then she took an ipill after 32 hours. her periods were due on 6th but that hasn't happened and she is now having severe abdominal pains. please help.
Posted Sat, 1 Mar 2014 in Women's Health
Answered by Dr. S Patra 35 minutes later
Brief Answer: NO OR RARE CHANCE OF PREGNANCY. FOLLOW ADVICES. Detailed Answer: Hello, Thanks for writing to us. 1) Only foreplay DOESN'T let her pregnant without unprotected sexual intercourse during fertile period. Sexual activity around or after period due date is EXTREMELY SAFE if her previous period cycle was regular. Additionally, she took I-pill after 32 hrs which gives more than 85% protection against unwanted pregnancy. In this case, her chance of pregnancy is EXTREMELY RARE or NEGLIGIBLE. 2) Abdominal cramp may be sign of upcoming period or side effect of I-Pill. Here, she needs to wait few more days to get withdrawal bleeding (similar to period due to effect of pill) or normal period. She can take some anti-spasmodic drug like DROTIN to reduce abdominal pain. Take healthy diet, drink plenty of fluids and need adequate rest. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and practice safe sex in future. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor